Copaxone after 8 months

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Copaxone after 8 months

Postby markablee » Sun Feb 26, 2017 12:21 am

Hi. I've been taking copaxone for 8 years,made a break for 8 months,and now I'm wondering if I can continue taking it.
Does anybody knows if it's safe?
Thank you,mar
markablee
Newbie
 
Posts: 2
Joined: Sun Feb 26, 2017 12:12 am

Advertisement

Re: Copaxone after 8 months

Postby NHE » Sun Feb 26, 2017 4:28 am

markablee wrote:Hi. I've been taking copaxone for 8 years,made a break for 8 months,and now I'm wondering if I can continue taking it.
Does anybody knows if it's safe?
Thank you,mar


I've never heard of any problems about stopping and restarting copaxone. However, when people do this with the interferons, I know that the side effects can be worse for a while. Just curious, why did you stop for 8 months?
User avatar
NHE
Volunteer Moderator
 
Posts: 4353
Joined: Sat Nov 20, 2004 4:00 pm

Re: Copaxone after 8 months

Postby markablee » Sun Feb 26, 2017 12:05 pm

Thanks.
I had a problem with finding avaliable space on my skin,it become hard and painful,so I wanted to give it some rest. Then I started with natural approach,it was good for a while,but I've developed burning knee and ankle pain together with strong fatigue,so I want to start again and hoping I didn't make irreversible mess.
markablee
Newbie
 
Posts: 2
Joined: Sun Feb 26, 2017 12:12 am

Re: Copaxone after 8 months

Postby ElliotB » Sun Feb 26, 2017 4:05 pm

To be safe, you may want to contact Shared Solutions regarding this.
ElliotB
Family Elder
 
Posts: 1063
Joined: Mon Feb 03, 2014 5:08 pm

Re: Copaxone after 8 months

Postby NHE » Sun Feb 26, 2017 4:22 pm

markablee wrote:I had a problem with finding avaliable space on my skin,it become hard and painful,so I wanted to give it some rest. Then I started with natural approach,it was good for a while,but I've developed burning knee and ankle pain together with strong fatigue,so I want to start again and hoping I didn't make irreversible mess.

If you're still RRMS, then you might wish to talk to your neurologist about finding an alternative medication. Copaxone has been reported to be clastogenic in a cell mutagenesis assay. This means that it was found to cause breaks in DNA. I suspect that this triggers apoptosis and causes many of the skin problems especially lipoatrophy.
User avatar
NHE
Volunteer Moderator
 
Posts: 4353
Joined: Sat Nov 20, 2004 4:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service